# SDR CA060822001

- Difficulty date: August 5, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Cessna 650
- Aircraft time: 6,461 hours
- Engine: Garrtt TFE7313C
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Condition: Broken
- Location: Mlg Wheel
- Part time: 6,248 hours
- Component: Wheel Assy, Bfgoodrich
- Component part number: 313996
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON DAILY INSPECTION, FOUND (1) BOLT BROKEN ON NR 4 MAIN WHEEL ASSY. (TC NR 20060822001)
